# SDR ASAA0671292

- Difficulty date: December 3, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 26,288 hours, 11,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR LT ZEE ASSY IS CORRODED AT BS 727E REPAIRED IAW SRM 51 40 02 51 40 05.
